Serum triglyceride elevation following high-dose vitamin A treatment for pityriasis rubra pilaris.

Published

Journal Article

We describe two patients with pityriasis rubra pilaris in whom hypertriglyceridemia developed following the oral administration of high-dose vitamin A (retinol). The effects of transient hypertriglyceridemia are unknown, as both patients tolerated high-dose vitamin A therapy with minor, if any, other side effects. Both patients had minimal clinical improvement with this therapy. Patients being treated with 1,000,000 IU of vitamin A each day for ten to 14 days should have frequent determinations of serum lipid levels and liver function during the period of drug administration.

Full Text

Duke Authors

Cited Authors

  • Murray, JC; Gilgor, RS; Lazarus, GS

Published Date

  • August 1983

Published In

Volume / Issue

  • 119 / 8

Start / End Page

  • 675 - 676

PubMed ID

  • 6870321

Pubmed Central ID

  • 6870321

International Standard Serial Number (ISSN)

  • 0003-987X

Language

  • eng

Conference Location

  • United States